A 26-year-old male asked:
i took 220 mg naproxen sodium and then took 400 mg ibuprofen 6 or 7 hours later. is this dangerous? do i have anything to worry about? only did once.
1 doctor answer
Dr. Holly Maes answered
35 years experience Pediatrics
Not in danger: The worst you may get is an upset stomach as both can cause a little GI irritation. You may notice also that you bruise a bit easier for a few days and may even get a nose bleed, especially if there is any trauma to your nose ( so don't pick it!). Overall, though, the doses you took just once are so minimal that you are not in any danger and there are no long term side effects.
Answered on Jan 4, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!